×

zbMATH — the first resource for mathematics

Conditions for the semiboundedness and discreteness of the spectrum for one-dimensional differential equations. (English. Russian original) Zbl 0286.34031
Sov. Math., Dokl. 2, 1137-1140 (1961); translation from Dokl. Akad. Nauk SSSR 140, 33-36 (1961).

MSC:
34L99 Ordinary differential operators
34A30 Linear ordinary differential equations and systems
47E05 General theory of ordinary differential operators
47A10 Spectrum, resolvent
PDF BibTeX XML Cite